MAUDE Adverse Event Report: MICROVENTION, INC WEB SL; INTRASACCULAR FLOW DISRUPTION DEVICE

MICROVENTION, INC WEB SL; INTRASACCULAR FLOW DISRUPTION DEVICE
Model Number W5-7-3-MVI-3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Ruptured Aneurysm (4436)
Date of Event 05/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during a treatment of a basilar apex aneurysm with a web device, placement was difficult and during multiple repositioning attempts, the aneurysm was ruptured.The aneurysm was measured, and a 8x3 web device was chosen.The device was deployed and encroached on the right pca.The 8x3 web device was removed and a 7x3 web device was selected.The web device was deployed and encroached on the right pca.The device was removed and an angled via 17 device was positioned within the aneurysm.The same web device was then attempted to be deployed for the second time, however the device was still encroaching on right pca.Both the web and via devices were removed and a different angle catheter (90 angle) was chosen to get a better position within the aneurysm.The same web was repositioned a third time, when the aneurysm ruptured.The web was left in place to assist tamponade.The physician inserted a balloon to assist in controlling the bleed.The bleed was controlled with coiling and detachment of the web.Additional information received indicated that the web was fully deployed outside the catheter during the aneurysm rupture.The patient's current status is unknown.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for analysis; therefore, the alleged product issue cannot be confirmed.If the device or additional information is received, microvention, inc., will submit a supplemental mdr report.

Brand Name
WEB SL
Common Device Name
INTRASACCULAR FLOW DISRUPTION DEVICE
Manufacturer (Section D)
MICROVENTION, INC
35 enterprise drive
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise drive
aliso viejo, CA 92656
7142478000
MDR Report Key14595347
Report Number2032493-2022-00227
Device Sequence Number14012973
Product Code OPR
UDI-Device Identifier00842429110928
UDI-Public(01)00842429110928(11)211115(17)241031(10)0000119424
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P170023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberW5-7-3-MVI-3
Device Catalogue NumberW5-7-3
Device Lot Number0000119424
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2022
Initial Report FDA Received Date06/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VIA-17-154-45, 45 DEGREE, LOT UNK; VIA-17-154-90, 90 DEGREE LOT 0000079182
Outcome Attributed to Adverse Event Other;
Patient SexFemale